Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Can prostatitis cause rectal pain?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 2002
Answered : 421 Questions
Question
have prostste infec can it caustion pain butt area my doctor last month he say it was infed have 500mg cipro no help yet my doctor is urologist
 
 
Answered by Dr. Naveen Poola 8 hours later
Brief Answer:
Yes, there is chance that it can sometimes cause such pain.

Detailed Answer:
Yes, there is chance that it can sometimes cause such pain.

As you didn't get help with ciprofloxacin, your urologist may now go for culture and sensitivity examination which can help in identifying susceptible antibiotic that can help in dealing with the infection.

Hope it helps
Above answer was peer-reviewed by
 
Follow-up: Can prostatitis cause rectal pain? 57 minutes later
want my doctor gave me a rectal exam he tell by touch my prostate it infec not other thing ty
 
 
Answered by Dr. Naveen Poola 5 hours later
Brief Answer:
Your doctor may now go for further testing with which appropriate treatment

Detailed Answer:
As the ciprofloxacin antibiotic did not work for you. Your doctor may now go for further testing with which appropriate treatment plan would be advised.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor